# SDR AALA980288

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND CLIP NUTS ON BOTTOM FLANGE OF FLOOR BEAM AT BS 1130 FROM ZERO BL TO LBL 45.  REPAIRED FLOORBEAM STA 1130, LBL ZERO TO LBL 45 AS OUTLINED IN SRM 51-10-6 AND ESO 11697 DATED 2-6-98.  ALODINED, TREATED, AND PRIMED.  TST:  51,688 HOURS. CYCLES:  31,372.  (X)
